# SDR AALA202509207834

- Difficulty date: September 17, 2025
- Submitted: September 21, 2025
- Operation: Air carrier
- Aircraft: N904AN
- Make and model: Boeing 737823
- Aircraft serial: 29506
- Aircraft time: 69,359 hours, 28,959 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Striker
- Condition: Locked
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR AUTO UNLOCK SYSTEM NOT WORKING. REMOVED AND REPLACED COCKPIT DOOR ELECTRIC STRIKER. PER AMM 52-51-03. OPERATIONAL CHECK GOOD.
